Home > Research > Publications & Outputs > An interhemispheric, statistical study of night...

Electronic data

Links

Text available via DOI:

View graph of relations

An interhemispheric, statistical study of nightside spectral width distributions from coherent HF scatter radars

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Published

Standard

An interhemispheric, statistical study of nightside spectral width distributions from coherent HF scatter radars. / Woodfield, E.E.; Hosokawa, K.; Milan, S.E.; Sato, N.; Lester, M.

In: Annales Geophysicae, Vol. 20, No. 12, 12.2002, p. 1921-1934.

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Harvard

APA

Vancouver

Author

Woodfield, E.E. ; Hosokawa, K. ; Milan, S.E. ; Sato, N. ; Lester, M. / An interhemispheric, statistical study of nightside spectral width distributions from coherent HF scatter radars. In: Annales Geophysicae. 2002 ; Vol. 20, No. 12. pp. 1921-1934.

Bibtex

@article{8784d54bd11148ab9282c9f7808e0e6e,
title = "An interhemispheric, statistical study of nightside spectral width distributions from coherent HF scatter radars",
keywords = "DCS-publications-id, art-918, DCS-publications-personnel-id, 140",
author = "E.E. Woodfield and K. Hosokawa and S.E. Milan and N. Sato and M. Lester",
year = "2002",
month = dec,
doi = "10.5194/angeo-20-1921-2002",
language = "English",
volume = "20",
pages = "1921--1934",
journal = "Annales Geophysicae",
issn = "0992-7689",
publisher = "European Geosciences Union",
number = "12",

}

RIS

TY - JOUR

T1 - An interhemispheric, statistical study of nightside spectral width distributions from coherent HF scatter radars

AU - Woodfield, E.E.

AU - Hosokawa, K.

AU - Milan, S.E.

AU - Sato, N.

AU - Lester, M.

PY - 2002/12

Y1 - 2002/12

KW - DCS-publications-id

KW - art-918

KW - DCS-publications-personnel-id

KW - 140

U2 - 10.5194/angeo-20-1921-2002

DO - 10.5194/angeo-20-1921-2002

M3 - Journal article

VL - 20

SP - 1921

EP - 1934

JO - Annales Geophysicae

JF - Annales Geophysicae

SN - 0992-7689

IS - 12

ER -